Alert archive / West Virginia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 97, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Oct 7, 2014, 6:27 PM EDT for 5 counties in West Virginia. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 7, 2014, 6:27 PM EDT (22:27 UTC)
- Expired
- Oct 7, 2014, 7:00 PM EDT
- In force
- 33 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Clay County, WV, Kanawha County, WV, Lincoln County, WV, Nicholas County, WV, Putnam County, WV
The radar
The Charleston,WV radar (KRLX), 49 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 7, 6:28 PM EDT | TSTM WND DMG | 3 Ssw South Charleston, WV | MULTIPLE TREES AND POWER LINES DOWN ALONG CHESTNUT LANE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 7, 2:02 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 10.5 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 736 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
431
WUUS51 KRLX 072227
SVRRLX
WVC015-039-043-067-079-072300-
/O.NEW.KRLX.SV.W.0097.141007T2227Z-141007T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
627 PM EDT TUE OCT 7 2014
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CLAY COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF CLAY...
CENTRAL KANAWHA COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITIES OF...NITRO...CHARLESTON...
NORTHEASTERN LINCOLN COUNTY IN WEST VIRGINIA...
WESTERN NICHOLAS COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF SUMMERSVILLE...
SOUTH CENTRAL PUTNAM COUNTY IN WEST VIRGINIA...
* UNTIL 700 PM EDT
* AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR TORNADO...OR NEAR
NITRO...MOVING EAST AT 70 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GLEN...YEAGER AIRPORT...ST. ALBANS...SOUTH CHARLESTON...PINCH...
MARMET...INSTITUTE...ELKVIEW...DUNBAR...CROSS LANES...COAL FORK...
BELLE AND ALUM CREEK.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 BETWEEN MILE
MARKERS 45 AND 57 IN WEST VIRGINIA...I-77 BETWEEN MILE MARKERS 96 AND
109 IN WEST VIRGINIA...I-79 BETWEEN MILE MARKERS 1 AND 10...THE WEST
VIRGINIA TURNPIKE BETWEEN MILE MARKERS 89 AND 95.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR THE WARNED
AREA. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR
ROOM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3850 8085 3820 8085 3821 8096 3822 8098
3821 8102 3824 8103 3821 8106 3821 8111
3823 8113 3823 8119 3825 8119 3826 8123
3822 8128 3824 8195 3843 8196
TIME...MOT...LOC 2226Z 267DEG 60KT 3835 8182
$$
122 follow-up statements
151
WWUS51 KRLX 072242
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
642 PM EDT TUE OCT 7 2014
WVC043-079-072252-
/O.CAN.KRLX.SV.W.0097.000000T0000Z-141007T2300Z/
PUTNAM WV-LINCOLN WV-
642 PM EDT TUE OCT 7 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LINCOLN AND SOUTH
CENTRAL PUTNAM COUNTIES IS CANCELLED...
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-64 NEAR MILE MARKER 45
IN WEST VIRGINIA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT TUESDAY EVENING
FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL WEST VIRGINIA.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3822 8099 3821 8102 3824 8103 3821 8106
3821 8111 3823 8113 3823 8119 3825 8119
3826 8123 3822 8128 3824 8180 3845 8167
3850 8085 3820 8085
TIME...MOT...LOC 2242Z 267DEG 60KT 3836 8148
$$
WVC015-039-067-072300-
/O.CON.KRLX.SV.W.0097.000000T0000Z-141007T2300Z/
NICHOLAS WV-KANAWHA WV-CLAY WV-
642 PM EDT TUE OCT 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHERN CLAY...CENTRAL KANAWHA AND WESTERN NICHOLAS COUNTIES...
AT 639 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR YEAGER AIRPORT...OR
NEAR CHARLESTON...MOVING EAST AT 70 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO POND
GAP...GLEN...BENTREE...INDORE...SWISS...BICKMORE...WIDEN...KESSLERS
CROSS LANES...DRENNAN...MOUNT NEBO AND CLAY
THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 BETWEEN MILE
MARKERS 54 AND 57 IN WEST VIRGINIA...I-77 BETWEEN MILE MARKERS 96 AND
109 IN WEST VIRGINIA...I-79 BETWEEN MILE MARKERS 1 AND 10...THE WEST
VIRGINIA TURNPIKE BETWEEN MILE MARKERS 89 AND 95.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT TUESDAY EVENING
FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL WEST VIRGINIA.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3822 8099 3821 8102 3824 8103 3821 8106
3821 8111 3823 8113 3823 8119 3825 8119
3826 8123 3822 8128 3824 8180 3845 8167
3850 8085 3820 8085
TIME...MOT...LOC 2242Z 267DEG 60KT 3836 8148
$$
14819
WWUS51 KRLX 072256
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
656 PM EDT TUE OCT 7 2014
WVC015-039-067-072306-
/O.EXP.KRLX.SV.W.0097.000000T0000Z-141007T2300Z/
NICHOLAS WV-KANAWHA WV-CLAY WV-
656 PM EDT TUE OCT 7 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLAY...CENTRAL
KANAWHA AND WESTERN NICHOLAS COUNTIES WILL EXPIRE AT 700 PM EDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 BETWEEN MILE
MARKERS 54 AND 57 IN WEST VIRGINIA...I-77 BETWEEN MILE MARKERS 96 AND
109 IN WEST VIRGINIA...I-79 BETWEEN MILE MARKERS 1 AND 10...THE WEST
VIRGINIA TURNPIKE BETWEEN MILE MARKERS 89 AND 95.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. THEREFORE...
THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT TUESDAY EVENING
FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL WEST VIRGINIA.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3822 8099 3821 8102 3824 8103 3821 8106
3821 8111 3823 8113 3823 8119 3825 8119
3826 8123 3822 8128 3824 8180 3845 8167
3850 8085 3820 8085
TIME...MOT...LOC 2256Z 267DEG 60KT 3837 8118
$$
14What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 7, 1:42 PM EDT, 4 hours 45 minutes earlier.
Area forecast discussion, Oct 7, 1:42 PM EDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 142 PM EDT TUE OCT 7 2014 .SYNOPSIS... STRONG DISTURBANCE WHIPS THROUGH THIS EVENING WITH WEAK COLD FRONT OVERNIGHT. HIGH PRESSURE WEDNESDAY. MOISTURE INCREASES AGAIN LATE THURSDAY IN FAST ZONAL FLOW. && .NEAR TERM /THROUGH WEDNESDAY/... LOW LEVEL FLOW INCREASING. VAD WINDS NEAR 1730Z AROUND 35 KNOTS AT 850 MBS AT RLX AND ILN. 850 MB JET MAX OF 50 TO 55 KNOTS WHIPS THROUGH AHEAD OF STRONG MID LEVEL DISTURBANCE. THE MID LEVEL AT 500 MB VORT MAXIMUM SWINGS THROUGH ABOUT 03Z ACROSS NRN WV. STRONG HELOCITY IN THE 400 TO 500 RANGE IN THE FIRST 2 TO 3 KIOMETERS. IN THE LOW LEVELS WITH SOUTH WINDS VEERING. SO CELLS WILL LIKELY SHOW LOW LEVEL ROTATION. YET BOUYANCY IS LIMITED. KEEPING POPS IN THE 60 TO 80 PERCENT RANGE FOR LATE THIS AFTERNOON INTO EARLY EVENING. HAVE SURFACE FRONT PASSING 03Z TO 06Z...WITH CLEARING IN ITS WAKE. DID HOLD ONTO SOME LOWER CLOUDS. STILL THINKING WINDS SUFFICIENT TO PREVENT MUCH FOG AT DAWN...JUST A BIT IN THE DEEPER VALLEYS IN SRN WV S OF CRW. STILL PLEASANT DAY PICTURED ON WEDNESDAY. NO MAJOR CHANGES IN TEMPEATURES. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/... BRIEF PERIOD OF DRIER WEATHER WEDNESDAY NIGHT INTO THURSDAY AS HIGH PRESSURE BRIEFLY BUILDS INTO THE REGION. ACTIVE WEATHER HOWEVER WILL RETURN LATER IN THE DAY THURSDAY...AS A FRONTAL BOUNDARY ASSOCIATED WITH LOW PRESSURE ACROSS THE SOUTHWEST U.S. MOVES NORTHEAST INTO THE REGION. THIS...ALONG WITH MULTIPLE WAVES OF LOW PRESSURE MOVING ALONG THE FRONT...WILL TRIGGER ROUNDS OF SHOWERS AND THUNDERSTORMS...WITH HEAVY RAIN POSSIBLE AT TIMES WITH ANY STORMS. THERE IS SOME UNCERTAINTY BETWEEN MODELS CONCERNING PLACEMENT OF FRONT/TRACK OF WAVES ACROSS THE AREA...BUT CONTINUED TO LEAN MORE TOWARDS THE ECMWF/HPC SOLUN...KEEPING HIGHER POPS ACROSS THE SOUTH. && .LONG TERM /SATURDAY THROUGH MONDAY/... USED WPC THINKING WITH SOME MINOR TWEAKS. PERIOD WILL START WITH FRONT JUST TO OUR SOUTH. THIS FRONT WILL LIFT NORTH ACROSS THE REGION SUNDAY NIGHT INTO MONDAY...AS AN AREA OF LOW PRESSURE LIFTS INTO THE MID-MISSISSIPPI VALLEY. WPC TEMPS LOOKED GOOD AND WERE GENERALLY USED. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... STRONG MID LEVEL 500 MB DISTURBANCE WHIPS THROUGH 00Z TO 03Z WEDNESDAY/THIS EVENING. 850 MB FLOW JET MAX OF 50 TO 55 KNOTS AHEAD OF THIS FEATURE. VERRING OF LOW LEVEL WINDS WILL CAUSE SOME CONVECTIVE CELLS TO BE ROTATING. STILL EXPECTED WIDESPREAD FAST MOVING CONVECTION TO PEAK DURING THE 21Z TO 01Z...THEN WANE OVER THE MOUNTAINS BY 06Z. WIDESPREAD CEILINGS 2 TO 3 THSD FT AND VSBY AOB 3 MILES IN ANY CONVECTION. SOME CEILINGS 1 TO 2 THSD FT LINGERING OVER MOUNTAINS IN WAKE OF THE COLD FRONT OVERNIGHT. OTHERWISE EXPECT DRIER AIR TO QUICKLY CHARGE OUR WAY WITH MAINLY SCATTERED CLOUDS 12Z TO 18Z. EXPECT LOW LEVEL FLOW TO BE SUFFICIENT ENOUGH TO PREVENT WIDESPREAD PREDAWN FOG. SOME OF THE DEEPER VALLEYS IN SOUTHERN WV MAY HAVE SOME LOCAL VALLEY FOG NEAR DAWN. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY... FORECAST CONFIDENCE: MEDIUM. ALTERNATE SCENARIOS: AREAL COVERAGE OF THE LOWER CLOUDS ALONG AND IN WAKE OF THE FRONT AFTER 00Z COULD VARY. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY M M M M M M M M M M M M HTS CONSISTENCY M M M M M M M M M H H H BKW CONSISTENCY H M M M M M M M M H M M EKN CONSISTENCY H M M M M M M H H H H H PKB CONSISTENCY M H H H H H M M H H H H CKB CONSISTENCY H M M M M M H H H H H M AFTER 18Z WEDNESDAY... IFR POSSIBLE IN SHOWERS THURSDAY NIGHT INTO FRIDAY. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...JSH/KTB/SL NEAR TERM...KTB SHORT TERM...JMV LONG TERM...KMC AVIATION...KTB
Hazardous weather outlook, Oct 7, 2:05 PM EDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 205 PM EDT TUE OCT 7 2014 KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>010-013>019-024>027- 081815- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON- JACKSON WV-WOOD-PLEASANTS-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN- RITCHIE-MINGO-LOGAN-BOONE-CLAY- 205 PM EDT TUE OCT 7 2014 ...TORNADO WATCH 523 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. VAZ003-004-WVZ011-020-028>040-046-047-081815- DICKENSON-BUCHANAN-TYLER-DODDRIDGE-BRAXTON-GILMER-LEWIS-HARRISON- TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR- BARBOUR-POCAHONTAS-RANDOLPH- 205 PM EDT TUE OCT 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Oct 7, 5:44 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
544 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG 4 WNW LOAD 38.57N 83.03W
10/07/2014 GREENUP KY TRAINED SPOTTER
SEVERAL LARGE LIMBS DOWN DUE TO STRONG GUSTY WINDS.
&&
EVENT NUMBER RLX1401212
FBLocal storm report, Oct 7, 5:49 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
549 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 13 N SOUTH POINT 38.61N 82.57W
10/07/2014 E0.50 INCH LAWRENCE OH TRAINED SPOTTER
0.5 INCH HAIL REPORTED.
&&
EVENT NUMBER RLX1401213
SLLocal storm report, Oct 7, 6:26 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
626 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 3 SSE CULLODEN 38.37N 82.05W
10/07/2014 E1.00 INCH LINCOLN WV TRAINED SPOTTER
STRONG GUSTY WINDS TO 60 MPH AND ONE INCH HAIL.
0615 PM TSTM WND GST 3 SSE CULLODEN 38.37N 82.05W
10/07/2014 E60 MPH LINCOLN WV TRAINED SPOTTER
STRONG GUSTY WINDS TO 60 MPH AND ONE INCH HAIL.
&&
EVENT NUMBER RLX1401214
EVENT NUMBER RLX1401215
FBThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 10:32 PM EDT | Special Weather Statement | RLX | Raleigh | 43 min |
| Oct 6, 11:01 PM EDT | Special Weather Statement | RLX | McDowell, Wyoming | 44 min |
| Oct 7, 12:38 AM EDT | Special Weather Statement | RLX | McDowell | 112 min |
| Oct 7, 5:53 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Putnam | 37 min |
| Oct 7, 6:00 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Lincoln, Putnam, Wayne | 45 min |
| Oct 7, 6:57 PM EDT | Special Weather Statement | RLX | Fayette | 33 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.